Simple surface singularities
Journal article, 2017

By the famous ADE classification, rational double points are simple. Rational triple points are also simple. We conjecture that the simple normal surface singularities are exactly those rational singularities whose resolution graph can be obtained from the graph of a rational double point or rational triple point by making any number of vertex weights more negative. We show that no other rational singularities can be simple. We prove simpleness only for special classes of singularities, namely rational quadruple points or sandwiched singularities.

deformations

Author

Jan Stevens

Chalmers, Mathematical Sciences, Algebra and geometry

University of Gothenburg

ALGEBRAIC GEOMETRY

2313-1691 (ISSN)

Vol. 4 2 160-176

Subject Categories

Mathematics

DOI

10.14231/AG-2017-008

More information

Latest update

5/2/2018 1